T.H. – California
Describe the symptoms and the timeline of the reaction.
Entry Date: 6/16/21
I was a healthy , active 46 year old women before my first shot of Pfizer on April 16.
The shot was painful from the beginning but the pharmacist assured me that is normal . That night I could not move my left arm and my left shoulder started to hurt . Then everything was kind of normal.
On fourth day I felt sudden pain all over my joints for a short time . After that the pain never left me.
After a month, I start developing tingling and numbness on my feet and hands , cold toes and fingers and chills .
I talked to my doctor and she told me that she has another patient with exactly the same symptoms and also a colleague.
I did a lot of blood work and all is normal .
My symptoms progressively went worst so I went to see a neurologist. He told me the same, is a reaction from the vaccine , gave me prednisone for 6 days and told me to wait for three months . Eventually to let my body fight it and if I did not get better in 6 months to go see him again.
Since then , I went once to ER , because the right side of my face got swelled, tingling and numb, I had heavy chest pain. I also could not move my right arm due to pain and very painful and inflamed vein… very weird…
They diagnosed me with parasthesia and told me they have no idea why I feel like this .
I am currently waiting for the 3 months to pass
T.H. - California"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.